# SDR V0XD201402240039

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422007
- Condition: Corroded
- Location: Frames 68-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT FROM FRAMES 68-71 CORRODED.  R & R FLOOR SUPPORT IAW SRM 51-42-02.
